| Catalog Number |
364391 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported after using bd preset¿ eclipse¿, blood leaked from the device.This occurred three (3) times.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated: d9.Device available for evaluation? yes returned to manufacturer on: 08-jan-2025.Investigation summary: bd received three samples and one photograph for investigation.Evaluation of the photograph indicated that blood leaked past the stopper.Functional tests were conducted on the three returned samples using water, and none of the syringes leaked.Similarly, functional tests on ten retained samples also showed that none of these syringes leaked.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: leakage.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description